# SDR AWXA9500549

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Engine: Iae V2500A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Lock Pin
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-YVR - FLT NR 815 - AIR TURNBACK DUE TO NR 1 ENGINE BLEED FAULT.  BLEED WENT TO OVERHEAT CONDITION TWO MINUTES AFTER SELECTED ON.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND SAFETY WIRE BROKEN AND LOCK PIN BACKED OUT OF FAN AIR VALVE.  REINSTALLED PIN AND SAFETIED.  RAN ENGINE, TEMPERATURE 185 DEGREES CELSIUS.  AIRCRAFT RETURNED TO SERVICE.  (M)
